# SDR SWAA2021030352337

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 57,217 hours, 33,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORNER SCUFF PLATE (AFT) CRACKED / R&R'D AFT CORNER SCUFF PLATE FOR THE AFT CARGO DOOR SIL PER AMM 53-11-02
